Juan José Torrens
Title
Cited by
Cited by
Year
Multidimensional Minimizing Splines: Theory and Applications
R Arcangéli, MC López de Silanes, JJ Torrens
Kluwer Academic Publishers, Boston, MA, 2004
1092004
An extension of a bound for functions in Sobolev spaces, with applications to (m, s)-spline interpolation and smoothing
R Arcangéli, MC López de Silanes, JJ Torrens
Numerische Mathematik 107 (2), 181-211, 2007
522007
Approximation spline de surfaces de type explicite comportant des failles
R Arcangéli, R Manzanilla, JJ Torrens
Modélisation Mathématique et Analyse Numérique 31 (5), 643-676, 1997
271997
Vertical fault detection from scattered data
MC Parra, MC López de Silanes, JJ Torrens
Journal of Computational and Applied Mathematics 73 (1-2), 225-239, 1996
211996
Vertical and oblique fault detection in explicit surfaces
MC López de Silanes, MC Parra, JJ Torrens
Journal of Computational and Applied Mathematics 140 (1-2), 559-585, 2002
192002
Extension of sampling inequalities to Sobolev semi-norms of fractional order and derivative data
R Arcangéli, MC López de Silanes, JJ Torrens
Numerische Mathematik 121 (3), 587-608, 2012
162012
Spline approximation of discontinuous multivariate functions from scatterred data
MC López de Silanes, MC Parra, M Pasadas, JJ Torrens
Journal of Computational and Applied Mathematics 131 (1-2), 281-298, 2001
162001
Approximation of parametric surfaces by discrete smoothing D^m–splines with tangent conditions
M Pasadas, MC López de Silanes, JJ Torrens
Mathematical Methods for Curves and Surfaces, 403-412, 1995
161995
Fairness approximation by modified discrete smoothing D^m-splines
A Kouibia, M Pasadas, JJ Torrens
Mathematical Methods for Curves and Surfaces II, 295-302, 1998
131998
Estimates for functions in Sobolev spaces defined on unbounded domains
R Arcangéli, MC López de Silanes, JJ Torrens
Journal of Approximation Theory 161 (1), 198-212, 2009
122009
Discrete smoothing D^m-splines: applications to surface fitting
JJ Torrens
Mathematical Methods for Curves and Surfaces II, 477-484, 1998
111998
On a new characterization of finite jump discontinuities and its application to vertical fault detection
MC López de Silanes, MC Parra, JJ Torrens
Mathematics and Computers in Simulation 77 (2-3), 247-256, 2008
102008
CS-RBF interpolation of surfaces with vertical faults from scattered data
D Izquierdo, MC López de Silanes, MC Parra, JJ Torrens
Mathematics and Computers in Simulation 102, 11–23, 2014
52014
Approximation of parametric surfaces with discontinuities by discrete smoothing D^m-splines
JJ Torrens
Wavelets, Images and Surface Fitting, 485-492, 1994
51994
A piecewise affine warping algorithm for image rectification in an industrial application for ship hull repair
PM Alcover, J Suardíaz, PJ Navarro, C Fernández-Isla, JJ Torrens
Journal of the Franklin Institute, 2013
42013
Limiting behaviour of intrinsic seminorms in fractional order Sobolev spaces
R Arcangéli, JJ Torrens
Studia Mathematica 214 (2), 101-120, 2013
32013
Error estimates in W^{2,∞}-semi-norms for discrete interpolating D^2-splines
R Arcangéli, MC López de Silanes, JJ Torrens
Numerische Mathematik 101 (4), 573-599, 2005
32005
Sampling inequalities in Sobolev spaces
R Arcangéli, JJ Torrens
Journal of Approximation Theory 182, 18-28, 2014
22014
Construction of curves with parallelism conditions
MC López de Silanes, M Pasadas, JJ Torrens
Journal of Computational and Applied Mathematics 115 (1-2), 369-382, 2000
22000
Quality control of an interpolation method for discontinuous parametric surfaces
FJ Serón, JJ Torrens, JA Magallón
Computer Graphics Forum 12 (3), 461-471, 1993
21993
The system can't perform the operation now. Try again later.
Articles 1–20